# SDR SWAA2023053128264

- Difficulty date: April 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS727B AT LEVEL STR18L AT AFT CARGO COMPARTMENT 2023-258031<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 12 MAR 24.;[02] PERFORMED PERMANENT REPAIR ON ANGLE AT LEVEL STR18L AT AFT CARGO COMPARTMENT BETWEEN BS 727A MORE 15 INCHES TO BS 727B MORE 5 INCHES IAW B737-700 SRM 51-40-02 AND SRM 51-70-11-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELLOW.;[03] PERFORMED PERMANENT REPAIR ON ANGLE AT LEVEL STR18L AT AFT CARGO COMPARTMENT BETWEEN BS 727A MORE 15 INCHES TO BS 727B MORE 5 INCHES IAW B737-700 SRM 51-40-02 AND SRM 51-70-11-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELLOW.
